Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Agenerase and Aspirin
Mar 24, 2002

I am seeing recommendations to use low dose aspirin to stave off possible cardiovascular side effects related to PI use. I have high triglycerides and cholestrol and am on agenerase. When initially getting on this medicine I was told not to use vitamin E anymore since the medicine has a large amount of vitamin E already. Since vitamin E also dilutes blood (recommended to stop it before surgery for example), would using aspirin with agenerase pose a problem of diluted blood too much? Also, maybe because of the presence of vitamin E in agenerase formulation, is there a lower correlation between cardio side effects and agenerase, compared to the other PIs? Tx much for your help.

Response from Dr. Henry

I would advise using a low dose aspirin if your lipids are elevated and you have other risk factors for coronary artery disease (smoking, family history, diabetes, etc.). In general use of low dose aspirin is OK with amprenavir. KH



Previous
Permanent damage to the gut?
Next
Zerit and facial nerve damage?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement